# SDR GTIA012264

- Difficulty date: November 23, 2001
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CARGO DOOR JAMB WEB STRAP AND ANGLES HAVE TOOLING MARKS, CORROSION AND CRACKS STATION 427-436.  ONE ANGLE WAS CRACKED FORMED A NEW ANGLE.  FORMED ANGLE.  (M)
